MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0801-NTW
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, it was noticed that the steerable guide catheter was bent when device was removed from the patient.The bend in the guide caused irregular clip maneuvers.Clip had lateral to medial dive despite having no m-knob applied.It was tried to apply l-knob to correct it, which was not effective.The dive was not optimal but manageable to complete the procedure.All steps were performed as per ifu.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on information provided and without the device to analyze, the cause for the reported unintended movement associated with clip movement could not be determined.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP G5 DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24839349
Report Number2135147-2026-02311
Device Sequence Number9594138
Product Code NKM
UDI-Device Identifier05415067050748
UDI-Public(01)05415067050748(17)261001(10)50403R1096
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberCDS0801-NTW
Device Catalogue NumberCDS0801-NTW
Device Lot Number50403R1096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1XMITRACLIP
Patient Age78 YR
Patient SexMale